# SDR SWAA2021090112520

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 266 Lbl11
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLOOR SUPPORT 'L' ANGLE OPEN HOLE HAS A CRACK INDICATION AT BS266 LBL11.5 VERIFIED BY HFEC. (M) ORIGINAL HOLE WAS 5/32 AND IS NOW 3/16.  LL WORK ON CARDS TTG8Q006BT9M AND TTG8Q006CFXT.
